# SDR 03FDEA01657

- Difficulty date: September 29, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 45,018 hours, 13,640 cycles
- Engine: Ge CF650*
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: AKC70111
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5240-71005.  DOORS-SERVICE, TAIL CONE, PATIO DOOR HINGE REPAIR P/N   AKC7011-1.    CLOSING ACTION ON 09/25/03.ON N/R S00013.COMPLIED WITH EA 8-5240-71005.  DOORS SERVICE, TAIL CONE, PATIO DOOR HINGE REPAIR P/N AKC 7011-1.
